New identities for the Arctan function

Full text for this resource is not available from the Research Repository.

Sofo, Anthony and Cimadevilla Villacorta, Jorge (2012) New identities for the Arctan function. Journal of Mathematical Analysis, 3 (3). pp. 1-10. ISSN 2217-3412


We consider particular algebraic identities and by the use of the Beta function we derive an infinite set of binomial series for the arctangent function. Setting specific parameter values we obtain a number of new identities for π.

Item type Article
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > College of Science and Engineering
Keywords ResPubID26051, ArcTangent functions, Binomial series, Pi series, hypergeometric functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login